Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Six month old baby passing lot of motion. Can this be diarrhea ?

Hi Doc, My Baby is 6 months ( just turned 6 on 26th of July). He is passing lot of motion and doctor has adviced to give Walamycin suspension syrup.How much of Walamycin can we give him in a day and can we give him with Nutrolin-B along with Walamycin? is this diarrhea
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  930
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
You can give Walamycin 3 times a day for 3-4 days,do the course and not as and when required.
You can give Nutrolin-B.
Give plenty of water,apple,pinapple,lemon juices.
If loose motions does not improve consult pediatrician for treatment as if dehydration take place will create problem.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor